# SDR USAA2012041300006

- Difficulty date: April 9, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 36,770 hours, 13,685 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Proximity Sensor
- Part number: 852701T
- Condition: Faulty
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ENGINE 2 REVERSER FAULT ON LANDING WHEN THRUST REVERSERS WERE SELECTED ON.  DEACTIVATED NR 2 THRUST REVERSER AND PLACED ON MEL. REPEATED FAULTS2.  MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE EEC (ELECTRONIC ENGINE CONTROL) AND NR 2 T/R LOCK PROXIMITY SENSOR IAW AIRBUS MAINTENANCE MANUAL 78-31-15-400.
